# SDR UIEA2022070700741

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN TEST, ONE INDICATION OF AIR TEMPERATURE OF ECS IN EICAS, IS MISSING.  PACK OUTLET TEMPERATURE BULB AND COMPRESOR OUTLET SENSOR WAS INSTALLED AS PER AMM 21-51-06-404-011 AND AMM 21-52-06-404-010, REV 136 )
